# SDR VNAA2024093011102

- Difficulty date: September 27, 2024
- Submitted: September 30, 2024
- Operation: Air carrier
- Aircraft: N591NN
- Make and model: Cndair CL6002D24
- Aircraft serial: 15394
- Aircraft time: 19,309 hours, 17,096 cycles
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Selector Valve
- Part number: 2322H000005
- Part serial: NGL197315
- Condition: Unserviceable
- Location: Zone 700
- Stage of operation: AP
- How discovered: O
- Nature of condition: J
- Precautionary procedure: L

## Discrepancy

GEAR DISAGREE WARNING MESSAGE LANDING GEAR WOULD NOT EXTEND HAD TO MANUALLY EXTEND THE GEAR STEERING INOP CAUTION AS WELL. RESET UNSUCCESSFUL / REMOVED AND REPLACED LANDING’GEAR SELECTOR VALVE IAW CRJ 900 AMM 32-32-10-000/400-801. OPS CHECK GOOD GEAR SWING GOOD.
